# SDR DALA13016693135

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BETWEEN FR 69-70, S23-24R UPPER AND LOWER SURFACE OF SHEAR PLATE SUPPORT HAS CORROSION.  REMOVED CORROSION IAW SRM 51-73-00.  R & R SUPPORT IAW SRM 51-42-11.
